# SDR SWAA2020031642504

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONNECTED TO M1670 ARE INOP         OPENED RETURN AIR GRILLE PER AMM 21-23-03-000-801 59391U 15MAR20 LEAD 820 19MAR20 UPON TROUBLESHOOTING BATTERY PACK M1670 DISCOVERED FUSE, REPLACED FUSE AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-06-960-804 59391U 15MAR20 LEAD 820 15MAR20 INSP 24 15MAR20 OK TO CLOSE RETURN AIR GRILLE LEAD 820 15MAR20 INSP 24 15MAR20 CLOSED RETURN AIR GRILLE PER AMM 21-23-03-400-802 59391U 15MAR20
